# SDR SWAA2021040730601

- Difficulty date: November 15, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 20,472 hours, 8,999 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR BOARD 140 BF HAS NUMEROUS AREAS OF DAMAGE. / FABRICATED AFT CARGO FLOOR PANEL 140BF IAW DWG 453A2610; PANEL TO BE INSTALL ON SAM 5655
